User menu

Existence, Stability and Oscillation Properties of Slow-Decay Positive Solutions of Supercritical Elliptic Equations with Hardy Potential

Bibliographic reference Moroz, Vitaly ; Van Schaftingen, Jean. Existence, Stability and Oscillation Properties of Slow-Decay Positive Solutions of Supercritical Elliptic Equations with Hardy Potential. In: Edinburgh Mathematical Society. Proceedings, Vol. 58, no.1, p. 255−271 (2015)
Permanent URL http://hdl.handle.net/2078.1/155964
  1. Bidaut-Veron Marie-Fran�oise, Veron Laurent, Nonlinear elliptic equations on compact Riemannian manifolds and asymptotics of Emden equations, 10.1007/bf01243922
  2. Bidaut-Véron Marie-Françoise, Ponce Augusto C., Véron Laurent, Isolated boundary singularities of semilinear elliptic equations, 10.1007/s00526-010-0337-z
  3. J. PDEs, 19, 208 (2006)
  4. Diff. Integ. Eqns, 2, 533 (1989)
  5. Dávila Juan, del Pino Manuel, Musso Monica, Wei Juncheng, Standing waves for supercritical nonlinear Schrödinger equations, 10.1016/j.jde.2007.01.016
  6. Dávila Juan, del Pino Manuel, Musso Monica, Wei Juncheng, Fast and slow decay solutions for supercritical elliptic problems in exterior domains, 10.1007/s00526-007-0154-1
  7. Pino Manuel, Supercritical elliptic problems from a perturbation viewpoint, 10.3934/dcds.2008.21.69
  8. Stable solutions of elliptic partial differential equations, 143 (2011)
  9. Gidas B., Spruck J., Global and local behavior of positive solutions of nonlinear elliptic equations, 10.1002/cpa.3160340406
  10. Rev. Mat. Iberoamericana, 7, 65 (1991)
  11. Gui Changfeng, Ni Wei-Ming, Wang Xuefeng, On the stability and instability of positive steady states of a semilinear heat equation in ℝn, 10.1002/cpa.3160450906
  12. Adv. Diff. Eqns, 13, 601 (2008)
  13. Arch. Ration. Mech. Analysis, 49, 241 (1973)
  14. Geometrical methods of nonlinear analysis, 263 (1984)
  15. Adv. Diff. Eqns, 11, 361 (2006)
  16. J. Diff. Geom., 44, 331 (1996)
  17. Birkhäuser Advanced Texts (2007)
  18. Reichel Wolfgang, Zou Henghui, Non-Existence Results for Semilinear Cooperative Elliptic Systems via Moving Spheres, 10.1006/jdeq.1999.3700
  19. Adv. Diff. Eqns, 1, 241 (1996)
  20. Wang Xuefeng, On the Cauchy problem for reaction-diffusion equations, 10.1090/s0002-9947-1993-1153016-5